# SDR SWAA2025032698385

- Difficulty date: February 22, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 64,850 hours, 39,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A204 DOT 47) FORWARD CARGO STA 500A TO 500D; LBL 21; WL 159; Z-ANGLE HAS CORROSION AROUND NUTPLATE HOLES.<[01] 04 - REPAIRED PER [SRM 53-00-53-2R-5-A00957 (REPAIR 5 - CARGO COMPARTMENT SIDEPLATE REPAIR BETWEEN FLOOR PANEL SPLICES - PERMANENT)];[02] VERIFIED STEP 1 AUDIT CW
